# SDR CA050824008

- Difficulty date: August 6, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXHIBITED A SQUEALING NOISE ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR AND POWER TURBINE BLADE DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
